MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. NIM TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC XOMED, INC. NIM TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229706
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
Nerve integrity monitor emg endotracheal tube failed to recover any impulses from left side.Right side electrodes worked.System checked with assistance from rep, which confirmed problem with et tube.All other equipment had been changed and the problem continued.The surgeon was unable to detect nerve response while completing a thyroidectomy.
 
Event or Problem Description

Brand Name
NIM TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
6743 southpoint dr. north
jax FL 32216
MDR Report Key7863866
Report Number7863866
Device Sequence Number1950793
Product Code ETN
UDI-Device Identifier00643169782587
UDI-Public(01)00643169782587
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
Report Date (Section F) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229706
Device Catalogue Number8229706
Device Lot Number0214767972
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/11/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/28/2018